# SDR DHLA2008745627

- Difficulty date: September 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN FWD RT DOOR CUTOUT FWD FRAME LOWER SECTION WITH CORROSION.  REPAIRED FRAME AT BS 377 BETWEEN S-16R AND S-17R IAW B727 SRM 51-40-3 FIG 1.
